MathSciNet Relay Station
MathSciNet bibliographic data
MR421338 (54 #9343) 76.65
Fortin, M.; Peyret, R.; Temam, R. Résolution numérique des équations de Navier-Stokes pour un fluide incompressible. (French) J. Mécanique 10 (1971), 357–390.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement